MAUDE Adverse Event Report: ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL NAVITOR TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number NVTR-27
Medical Device Problem Code Perivalvular Leak (1457)
Health Effect - Clinical Codes Angina (1710); Hematoma (1884)
Date of Event 11/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Na.The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, a 27mm navitor vision valve was selected for implant using a large flexnav delivery system (ds).The annulus perimeter and minimum diameter were measured to be 78.5mm and 21.9mm respectively.Pre-implant balloon aortic valvuloplasty (pre-bav) was performed using a 23mm, non-abbott balloon.During the procedure, the initial position was noted to be high at the non-coronary cusp (ncc).At the second attempt, the valve was able to be implanted successfully at a depth of 3-4mm on the non-coronary cusp (ncc).A mild pvl was noted so post-implant balloon aortic valvuloplasty (post-bav) was performed using the same 23mm, non-abbott balloon as an intervention.After post-bav, the patient developed chest pain.Angiogram revealed coronary arteries were not obstructed.The patient's chest pain subsequently resolved.The patient remained hemodynamically stable throughout the procedure, and there was no clinically significant delay reported.However, follow-up imaging later identified the development of an aortic hematoma for which the patient was admitted in hospital for monitoring.The patient's status was stable and recovering expected to get discharged on (b)(6) 2025.
 
Additional Manufacturer Narrative
An event of perivalvular leak (pvl) was reported.A returned device assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications.Based on all available information, the reported pvl could not be conclusively determined.It is possible patient conditions.However, this cannot be confirmed.The reported hospitalization may represent cascade effect resulting from the reported pvl.The reported unexpected medical intervention is the result of case-specific circumstances, as post-implant valvuloplasty was performed.There is no indication of a product quality issue with regards to manufacture, design, or labeling.
 
Event or Problem Description

Brand Name
NAVITOR TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23662997
Report Number2135147-2025-07028
Device Sequence Number16060006
Product Code NPT
UDI-Device Identifier05415067031594
UDI-Public(01)05415067031594(17)260816
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P190023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/16/2026
Device Model NumberNVTR-27
Device Catalogue NumberNVTR-27
Device Lot Number9230931
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexFemale